# SDR FDEA201106062134

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 655612911
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR CUTOUT LOWER SECTION, INNER CHORD HAS DOUBLE DRILLED HOLES AND HOLES   WITH INSUFFICIENT SPACING AT RBL 21 BETWEEN BS 980- BS 990.  REMOVED C2 DOOR CUTOUT FITTING AND TRANSITION FITTING FOR ACCESS AND REMOVED TEE FROM STA 950D TO 1010 IAW SRM 51-30-2.  FABRICATED, LOCATED AND DRILLED NEW TEE IAW DWG 65-56129.  TREATED AND PRIMED NEW TEE IAW SRM 51-10-2.  INSTALLED NEW TEE IAW SRM 51-30-2.
